# SDR UPS00834557

- Difficulty date: December 20, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Loose
- Location: Control Unit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT NR 1 ENG SHORT CIRCUIT LIGHT ILLUMINATED.     ***SUPPLEMENTAL*** RESEATED NR 1 ENG FIRE DETECTION AMPLFIER, CLEANED & RESECURED R2-7000 RELAY SHORT CIRCUIT INDICATOR LIGHT EXTINGUISHED  CHECKS GOOD ON TEST.
